# SDR GTIA2022042536395

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 36,306 hours, 15,832 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING THRU 5,000 FT SMELL DIRTY SOCK SMELL IN COCKPIT, SUSPECTED FUME EVENT, TURNED OFF PACK 1 AND USED OXYGEN MASK, AFETR PACK 1 WAS TURNED OFF SMELL DISIPATED-PERFORMED PACK BURN OUT ON PACK 1 IAW AMM 21-00-00, NO CONTAMINATION FOUND, NO SMELL PRESENT, A/C OK FOR SERVICE
